# SDR 95ZZZX7048

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N3292R
- Make and model: Bell 412
- Aircraft serial: 36110
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Defective
- Location: Air Speed
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AIR SPEED INDICATOR DEFECTIVE.  REPLACED WITH NEW INDICATOR.
